# SDR UHL2008F00005

- Difficulty date: September 18, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A EMER LT BATT FAULT.  MX PERFORMED EMERGENCY BATTERY CHARGING.  DISCREPANCY HAS NOT REPEATED THIS DATE 09/23/08.
